Prashantkumar Patel
Prashantkumar Patel
Assistant Professor, St. Xavier's College, Ahmedabad, Gujarat, India
sxca.edu.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On generalized integral Bernstein operators based on q-integers
VN Mishra, P Patel
Applied Mathematics and Computation 242, 931-944, 2014
202014
Jain-Baskakov Operators and its Different Generalization
P Patel, VN Mishra
Acta Mathematica Vietnamica 40 (4), 715-746, 2014
172014
Some Approximation Properties of Modified Jain-Beta Operators
VN Mishra, P Patel
Journal of Calculus of Variations 2013, 2013
162013
The Durrmeyer type modification of the q-Baskakov type operators with two parameter α and β
VN Mishra, P Patel
Numerical Algorithms 67 (4), 753-769, 2014
152014
A short note on approximation properties of Stancu generalization of q-Durrmeyer operators
VN Mishra, P Patel
Fixed point theory and Applications 2013 (1), 84, 2013
152013
Approximation Properties of Certain Summation Integral Type Operators
P Patel, VN Mishra
Demonstratio Mathematica 48 (1), 77-90, 2015
112015
Approximation properties of q-Baskakov-Durrmeyer-Stancu operators
VN Mishra, P Patel
Mathematical Sciences 7 (1:38), 12 pages, 2013
92013
Approximation by the Durrmeyer-Baskakov-Stancu operators
VN Mishra, P Patel
Lobachevskii Journal of Mathematics 34 (3), 272-281, 2013
92013
The Integral Type Modification of Jain Operators and its Approximation Properties
VN Mishra, P Prashantkumar, LN Mishra
Numerical Functional Analysis and Optimization, 2018
62018
On new class of linear and positive operators
P Patel, VN Mishra
Bollettino dell'Unione Matematica Italiana 8 (2), 81-96, 2015
62015
Some approximation properties of the generalized Baskakov operators
P Patel, VN Mishra, M Örkcü
Journal of Interdisciplinary Mathematics 21 (3), 611-622, 2018
32018
Shape Preserving Properties of the Generalized Baskakov Operators
M ÖRKCÜ, P PATEL, VN MISHRA
Gazi University Journal of Science 29 (1), 87-94, 2016
22016
Rate of convergence of modified Baskakov Durrmeyer type operators for functions of bounded variation
P Patel, VN Mishra
Journal of Difference Equations 2014 (2014), 6 pages, 2014
22014
Some Approximation Properties of New Families of Positive Linear Operators
P Patel
Filomat 33 (17), 5477–5488, 2019
12019
On Approximation Properties of Modified Sazas-Mirakyan Operators via Jain Operators
P Patel, VN Mishra
Analysis in Theory and Applications 32 (3), 232-241, 2016
12016
Approximation properties of modified Szász–Mirakyan operators in polynomial weighted space
P Patel, VN Mishra, M Örkcü
Cogent Mathematics 2 (1), 1106195, 2015
12015
A NOTE ON SIMULTANEOUS APPROXIMATION OF SOME INTEGRAL GENERALIZATION OF THE LUPAS OPERATORS
P Patel, VN Mishra
Asian Journal of Mathematics and Computer Research 4 (1), 28-44, 2015
12015
Some Approximation Results of Kantorovich type operators
P Patel
Journal of Computational Analysis and Applications 29 (1), 52-67, 2021
2021
Some Approximation Properties Of King Type Generalization Of Modified Positive Linear Operators
P Patel
Applied Mathematics E-Notes 20, 323-335, 2020
2020
Some approximation properties of a new class of linear operators
P Patel, VN Mishra
Computational and Mathematical Methods 1 (5), e1051, 2019
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20